# SDR QXEA2025120500361

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 18,679 hours, 13,018 cycles
- Engine: Ge CF348E5
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FOUND FUEL LEAKING FROM NR 2 ENGINE DRAIN MAST. REMOVED FROM SERVICE. RAN NR 2 ENGINE, LEAK DETERMINED TO BE OUT OF LIMITS IAW MCN E720036-01. REQUIRES FURTHER TROUBLESHOOTING. C/W T/C E175-75-32-01-000/400-801-A. OPS TEST GOOD. NFDN. COULD NOT DUPLICATE LEAK. RETURNED TO SERVICE.  NO PARTS REPLACED.
